Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


so many changes
Apr 30, 2011

Hi Dr. I check the forums and appreciate if you can help me with doubts, I start my treatment a month ago, prezista, norvir and truvada, I can say that I have been tolerating well the medicines, only concern it is difficult to sleep for me and I start going once or twice to the bath during the night and it is difficult to sleep later. I used to take melatonin 3m and it helps me to sleep, can I still use melatonin ? I do not have drinking problem but I miss a drink .. can I have a drink on fridays ? thanks Dr.

Response from Dr. Frascino

Hi,

Yes, you can use melatonin. It does not. Have any major drug-drug interactions with your current antiretrovirals (however it does interact with many other medications). If that's not helpful, talk to your HIV specialist about your insomnia. There are many ways to help you get a good night's rest.

Alcohol in moderation is not a problem with antiretroviral drugs. Cheers!

You can learn much more about antiretrovirals and other aspect is of treating HIV on this Web site. It has a wealth of information. Have a look around.

Be well.

Dr. Bob


Previous
100$ donation on the way.Please do answer Dr BOB ,need your help!
Next
HIV Dementia?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement